# SDR CALA2025082608139

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 89,837 hours, 18,018 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591D
- Part serial: 1914
- Condition: Failed
- Location: Zone 100
- Part time: 730,541 hours, 704,317 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE/FUMES SMELLED ON FLIGHT DECK AND IN  FORWARD GALLEY.FWD EQ EXH FAN STATUS MESSAGE. CREW AND FA'S AT FORWARD GALLEY SMELL ELECTRICAL ACRID SMELL ON AND OFF WITH AN ASSOCIATED VIBRATION AT RIGHT FORWARD GALLEY FLOOR.   PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56, FOUND P6-4 C/B H21 POPPED, FWD EQUIPT COOLING EXT FAN. FAN IDENTIFIED AS SOURCE OF ODOR. REPLACED FAN PER AMM  21-58-06, OPS CKS COMPLETED. NO ADDITIONAL ODOR NOTICED.
